$0.00
Chemist Warehouse - Australia's Cheapest Chemist Logo

Wagner Health Liquigesic Ibuprofen + Paracetamol Liquid Soft Gel 10 Pack

  Product ID: 132792

选择一个处方
重要注意事项:需要一个有效的澳大利亚处方,这个商品才可以运送
私人处方价格
N/A
Add to cart Add to cart
折扣PBS价格
N/A
Add to cart
专用PBS价格
N/A
Add to cart
SAFETY NET价格
N/A
Add to cart

S8 Note - This prescription item is Schedule 8 and can only be supplied on a script from a registered doctor in Queensland. Any prescriptions from any other state cannot be filled and will be returned in the mail

Wagner Health Liquigesic Ibuprofen + Paracetamol Liquid Soft Gel 10 Pack

Wagner Health Liquigesic Ibuprofen + Paracetamol Liquid Soft Gel 10 Pack

产品号:132792
$8.99 中文官网 618独享折扣
$8.99
$8.99
数量
Add to cart
重要的提醒:
Add to cart
PLEASE READ THE CONDITIONS BELOW AND CHECK THE BOX TO ENABLE PURCHASE OF THIS PRODUCT.

Pharmacist Only Medicine

在您购买此药物后,您需要在2个工作日内致电1300 367 283联系药剂师,以确定此产品是否适合您。如果您没有联系我们,该产品将从您的订单中删除,其余订单将发货。

此产品可能不适合您。请在购买前,仔细阅读产品标签、警告和使用说明。
请仔细阅读产品标签并遵照使用说明。

如果症状持续,请咨询您的健康专家。这种药物可能不适合您。在购买前仔细阅读产品警告。
请仔细阅读产品标签,并遵循使用说明。
请仔细阅读产品标签,并遵循使用说明。
请仔细阅读产品标签,并遵循使用说明。在阳光下曝晒时,应穿戴防护服、帽子和眼镜。应避免长时间暴露在阳光下。为了有效防晒,需要按照产品指示经常并重复涂抹。
母乳对大多数婴儿来说是最好的。如果需要,婴儿配方奶粉是一种健康的选择。有购买数量限制。
请仔细阅读产品标签并遵照使用说明。如果症状持续,请咨询您的医疗保健专家。这种药可能不适合您。请在购买前仔细阅读产品警告。
请仔细阅读产品标签并遵照使用说明。如果症状持续,请咨询您的医疗保健专家。
请仔细阅读产品标签,并遵循使用说明。配合健康饮食和身体锻炼。
请仔细阅读产品标签,并遵循使用说明。不正确的使用是有害的。
请向药剂师咨询此产品。不正确的使用是有害的。
 

一般信息

An orange liquid filled soft gel capsule containing 200mg of Ibuprofen and 500mg of Paracetamol for the temporary relief of acute (short term) pain and inflammation.

警告

Do not use:
• in children under 12 years of age.
• if pregnant or trying to become pregnant.
• if you have a stomach ulcer or have had other stomach disorders.
• if you have impaired kidney or liver function.
• if you have heart failure.
• if you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines.
• with other products containing paracetamol, ibuprofen, aspirin or other anti-inflammatory medicines or with medicines that you are taking regularly, unless advised to do so by a doctor or pharmacist.
• if you have asthma.
• if you are aged 65 years or over.
Unless advised by a doctor:
• do not take this medicine for longer than 3 days at a time (2 days for adolescents 12 to 17 years).
While using this medicine:
• keep to the reccomended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage.
• if you get an allergic reaction, stop taking and see your doctor immediately.
• if an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26, New Zealand 0800 767 766) or go to hospital straight away even if you feel well because of the risk of delayed, serious liver damage. Contains sulfites and 21mg elemental potassium per capsule.

常见的用途

Reduces fever. Temporary relief of acute (short term) pain and/or inflammation associated with:
? Back pain    ? Dental pain
? Period pain    ? Migraine headache
? Cold & flu symptoms  ? Tension headache
? Muscular pain  ? Headache
? Sore throat    ? Rhemuatic pain & non-serious arthritic pain
 

成分

Ibuprofen 200mg & Paracetamol 500mg

使用方法

Adults under 65 years and children from 12 years: Take 1 capsule 3 times a day with water(every 8 hours) when necessary. Do not take more than 3 capsules in 24 hours.

  • bvseo_sdk, net_sdk, 3.2.0.0
  • CLOUD, getReviews, 0ms
  • REVIEWS, PRODUCT
  • bvseo-msg: The resource to the URL or file is currently unavailable.;